Thanks for choosing HealthcareMagic forum.
After stopping the tablet expect your period to begin in next 3-4 days. In PCOD, delayed periods is more of a problem rather than a reduced flow. Regular periods are necessary to be able to conceive. You need to have complete investigations and then hormonal therapy.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have had irregular bleeding between periods for two years. It began when I was taking Yaz. However, I had been taking yaz for quite some time so it did not appear to be related. I switched pills to see if it would help and it did not. After trying several other pills, having a hysterosonogram, and various other testing, my doctor concluded that it must be hormonal and put me on a pill with higher hormones. This helped for a few months and now I am spotting again. The spotting occurs like clockwork, at exactly the 12-14th day of the pill pack. What could this be and how can I fix it?
hello sir/mam, my last period date was march 16, i dint get my period yet. my physician advised to take regestrone (mrg:2 afternoon :1 and night :2 )and also rabican-b(mrg :1 and night 1), after eating this ,will i get my period soon? how many days it will take after eating those tablets? becoz im worried.. suddenly it stopped. nearly 3months. ple help me
I am 27 year unmarried sexually active female. After delay in periods of 5 days doctors advice to take regestrone After taking 5 mg regestrone for 4 days there is no sign of periods. I did rapid urine test which is negative.Doctor asked to continue the regestrone till 7 days.I m scared please guide me.
I am 51 years old. My estrogen and hormone levels are almost at zero. my doctor started me on EEMT DS 1.2/2.5 mg and provera 2.5 mg. It has been over 3 weeks and I do not feel any different. I am scheduled in 2 weeks to take another blood test to check the levels, but feel so weak, depressed and lifeless. Is it possible that I may need stronger or a different hormone therapy
Hi, I m a 26 yr. old female. I m 5 5 and currently 143lbs (this is heavy for me). I have hypothyroidism which I m treating with bioidentical hormone therapy. I also have elevated levels of led in my liver. I suffer from nearly daily migraines which is due to the hormone imbalance and probably also the led in my system. I ve been doing a detox for the past 9 days and have mostly just been eating fruit, veggies and rice products. I ve actually gained weight and am feeling very bloated and uncomfortable. I m going to the bathroom regularly so I m not sure what is causing the bloating. Any suggestions?
Three days ago I had a lithium level of .75 (15 years use). I have a post-cancer bilateral reduction mammoplasty scheduled for 3 days from now. Is it safe to proceed with the surgery, given the lithium reading?
I am a 55 year old female, 5'7" tall, 170 lbs, non smoker, non drinker. I have bipolar disorder and OCD. I was treated from March 2010 to May 2011 for breast cancer (chemotherapy and radiation) and am on 5 years of hormone therapy.I would appreciate your advice. I REALLY want this surgery. Thank you. Dr. Elaine Chapelle YYYY@YYYY
Dear Doctor, I was in touch with you few days ago. As explained in my previous query, I had visited a Doctor in XXXXXXX due to abnormal spotting before period and followed by heavy period. I was informed of very low progesterone and multiple cysts...
i had painful urination last night. i believe i had uti. i drank lots of water and got on the tub for 20 minutes. pain when i urinate went away. however , i m feeling bloated now. when i wipe off my self after peeing, there was blood. i need a...